# SDR ASOA201201366

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 23,470 hours, 21,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD WEB IS CRACKED IN RADIUS BETWEEN FIXED STEP AND 832BT.  REMOVED DAMAGE IAW SRM 52-00-31 AND 51-12-00.   COMPLIED WITH SRM 51-12-00 PERFORMED LPI IAW NDTM 51-20-08.  NO INDICATONS NOTED.
